Communications in Mathematical Sciences

Volume 1 (2003)

Number 2

Convergence of the Spectral Method for Stochastic Ginzburg-Landau Equation Driven by Space-Time White Noise

Pages: 361 – 375

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n2.a9

Author

Di Liu

Abstract

In this paper, a spectral method is formulated as a numerical solution for the stochastic Ginzburg-Landau equation driven by space-time white noise. The rates of pathwise convergence and convergence in expectation in Sobolev spaces are given based on the convergence rates of the spectral approximation for the stochastic convolution. The analysis can be generalized to other spectral methods for stochastic PDEs driven by additive noises, provided the regularity condition for the noises.

Full Text (PDF format)